# SDR CA040220008

- Difficulty date: February 18, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,477 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Hose
- Part number: 909100999
- Condition: Cracked
- Location: Anti Ice System
- Component: Engine Anti-Ici
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT COWL ANTI ICE FLEX HOSE FOUND CRACKED DURING OPS 1 INSPECTION.
